MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION DISTAL FEMORAL COMPONENT, RHS, S, RIGHT / SEGMENT PART,RHS; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

UNITED ORTHOPEDIC CORPORATION DISTAL FEMORAL COMPONENT, RHS, S, RIGHT / SEGMENT PART,RHS; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 2115-3410 / 2915-1030
Medical Device Problem Codes Detachment of Device or Device Component (2907); Loosening of Implant Not Related to Bone-Ingrowth (4002); Misassembled During Installation (4049)
Health Effect - Clinical Codes Joint Dislocation (2374); Subluxation (4525)
Date of Event 07/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the investigation, no dimensional deviations were found in either the distal femoral component or the segment compartment.The possible root cause of failure was the inadequate alignment of the two components during assembly.As a corrective action, the alignment markings have been deepened to help the surgeon to align the distal femoral component with segment, thereby preventing inadequate alignment.
 
Event or Problem Description
A patient underwent an implantation with ustar ii knee system and experienced a dissociation of the ustar ii distal femoral component on (b)(6) 2020.A revision surgery was conducted on (b)(6) 2020.

Brand Name
DISTAL FEMORAL COMPONENT, RHS, S, RIGHT / SEGMENT PART,RHS
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
hsinchu city, taiwan
hsinchu city,
TW 
Manufacturer Contact
lois ho
no 57, park ave 2, science park,
hsinchu city 30075, taiwan
hsinchu city, 
MDR Report Key25038504
Report Number9681642-2026-00009
Device Sequence Number10410983
Product Code KRO
UDI-Device Identifier04719872179443
UDI-Public04719872179443
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190100
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2115-3410 / 2915-1030
Device Lot Number20A141A / 18D446B
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2020
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown